# SDR DALA2017062104912

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER BS 769 - 788 BETWEEN LONGERON 28L AND 29R MID CARGO BAY.  REPLACED IAW SRM 51-30-02, 51-30-05, AND 51-10-03.
